# SDR SWAA2016091255676

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 55,099 hours, 32,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WHEEL WELL WALL CENTER WING SECTION REAR SPAR PANEL CRACKED BETWEEN LBL 45.65 TO LBL 24 LOWER CHORD EDGE.  REPAIRED PANEL IAW EA AND SRM.
